Differential and Integral Equations

Nontrivial solutions of nonlinear equations from simple eigenvalues and their stability

M. Z. Nashed and N. X. Tan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 3 (1992), 495-508.

Dates
First available in Project Euclid: 11 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370979314

Mathematical Reviews number (MathSciNet)
MR1157483

Zentralblatt MATH identifier
0764.58022

Subjects
Primary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx]
Secondary: 47H15 47N20: Applications to differential and integral equations 58E07: Abstract bifurcation theory 58F14

Citation

Nashed, M. Z.; Tan, N. X. Nontrivial solutions of nonlinear equations from simple eigenvalues and their stability. Differential Integral Equations 5 (1992), no. 3, 495--508. https://projecteuclid.org/euclid.die/1370979314


Export citation